Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 142671, 8 pages
http://dx.doi.org/10.1155/2014/142671
Research Article

A Hybrid Subgradient Algorithm for Finding a Common Solution of an Equilibrium Problem and a Family of Strict Pseudocontraction Mappings

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 8 June 2014; Accepted 25 July 2014; Published 20 August 2014

Academic Editor: Giuseppe Marino

Copyright © 2014 Ekkarath Thailert et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a new strongly convergent algorithm for finding a common point in the solution set of a class of pseudomonotone equilibrium problems and the set of common fixed points of a family of strict pseudocontraction mappings in a real Hilbert space. The strong convergence theorem of proposed algorithms is investigated without the Lipschitz condition for the bifunctions. Our results complement many known recent results in the literature.